A Woman with Tuberculosis Multidrug Resistance and QTc Prolongation Repetitive Interval: A Case Report
Keywords:TB-MDR, QTc prolongation, Moxifloxacin
Background : Prolonged QTc interval is one of the side effects of the short-regimen MDR-TB. QTc
prolongation is a risk factor for Torsades de pointes and is influenced by many factors. Case : 47-year-old
woman who was diagnosed with MDR-TB through GeneXpert examination and received short-regimen
MDR-TB. This patient experienced repeated QTc prolongation, with peak QTc interval 600 msec occurring
at 4th month with mild hypokalemia without clinical symptoms. The patient completed 9 months of shortregimen
therapy with improve chest x ray followed by negative sputum culture. Conclusion : Short-regimen
MDR-TB contains several drugs that cause QTc prolongation. Clinical evaluation is required in patients
with QTc prolongation before changing the regiment.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Re use and mixing of content policy- We follow Creative Commons Licence Policy. We follow CC BY. Please refer below for all details
This license lets others distribute, remix, adapt, and build upon our work, even commercially, as long as they credit us for the original creation.
- The journal allows readers to read, download, copy, distribute, print, search, or link to the full texts of its articles and allow readers to use them for any other lawful purpose.
- The journal allows the author(s) to hold the copyright without restrictions.
- The journal allows the author(s) to retain publishing rights without restrictions